# SDR AALA202110065380

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 80,047 hours, 10,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR HARD TO OPEN. REPLACED SECONDARY PUSH ROD PER AMM 52-11-00.
